# SDR COEA9701850

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0164
- Engine: Pwa PT6A114
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: QA23
- Condition: Chafed
- Location: Instr Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL PRESSUR LOW LIGHT ILLUMINATED IN FLIGHT FROM FLG TO PHX.  LOUD NOISE IN ENGINE COMPARTMENT, COUPLED WITH ERRATIC FUEL FLOW INDICATING.  USED EMERGENCY POWER LEVER FOR REMAINDER OF FLIGHT.  AIRCRAFT DIVERTED TO PRESCOTT AND LANDED WITHOUT INCIDENT.  TROUBLE SHOT SYSTEM AND FOUND QA23 WIRE FROM FUEL PUMP PRESSURE SWITCH CHAFED AND INTERMITTENTLY GROUNDING AT AFT END OF GLOVE BOX.  INSTALLED AND ROUTED NEW WIRE.  PERFORMED A SATISFACTORY GROUND RUN WITH NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE.  (M)
